Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 475-478

Wiener Tauberian theorems for vector-valued functions

1Ramanujan Institute, University of Madras, Madras 600 005, India
2School of Sciences, Indira Gandhi National Open University, New Delhi 110 068, India

Received 24 April 1991; Revised 19 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Parthasarathy and Sujatha Varma, “Wiener Tauberian theorems for vector-valued functions,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 475-478, 1994. doi:10.1155/S0161171294000694